# SDR ASOA20161118214

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT SEAT TRACK BS 559+96 TO 559+112, LBL 9 CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW REO 601R-53-00-485, EC/TC REO 601R-53-00-485, AMM 53-00-49-000-801 AND 53-00-49-400-801.
